MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE

COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE
Catalog Number 93-4400
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750); Fever (1858); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Muscle Weakness/Atrophy (1967); Pain (1994); Scar Tissue (2060); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275); Deformity/ Disfigurement (2360); Impaired Healing (2378); Hematuria (2558); Dyspareunia (4505); Cramp(s) /Muscle Spasm(s) (4521); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3, d6a/b: dates not known.Best estimate unable to be provided as year not known.As no lot number was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed at this time.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced erosion, bleeding, infections, bladder leakage, vaginal pain, vaginal scarring, dyspareunia, recurrence [incontinence], urinary urgency, incontinence, physical deformity, and difficulty with daily activities.The device was surgically removed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced exposed vaginal mesh, urinary tract infection, fever, infection consisting of escherichia coli and wound breakdown.
 
Additional Manufacturer Narrative
Correction: h6 (part 2).Medical device problem code: removed a24 as no lot number was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed at this time.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device additionally experienced vaginal yeast infection, bacterial vaginosis, urinary tract infection with hematuria, bladder spasms, dysuria, urinary frequency, states sling has been actively eroding through/coming out of vagina.Vaginal atrophy.Cystoscopy ¿ normal, trapping of urine due to very narrow introitus.Recurrent stress urinary incontinence, fever, vaginal closure has fallen apart, now with (1 x 2 cm) area of fascial sling exposure, vaginal wall is eroded with wound breakdown, bad odor at times, suprapubic tenderness.Vaginal closure has fallen apart with (2 cm) area of fascial sling exposure with palpable sutures.

Brand Name
ARIS TRANSOBTURATOR SYSTEM
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21858187
Report Number2125050-2025-00629
Device Sequence Number20007537
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public05708932442961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number93-4400
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/29/2025
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexUnknown